Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 74, Issue 2 (2009), 517-534.
Low upper bounds of ideals
We show that there is a low T-upper bound for the class of K-trivial sets, namely those which are weak from the point of view of algorithmic randomness. This result is a special case of a more general characterization of ideals in Δ02 T-degrees for which there is a low T-upper bound.
J. Symbolic Logic Volume 74, Issue 2 (2009), 517-534.
First available in Project Euclid: 2 June 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 68Q30 (03D15)
Kučera, Antonín; Slaman, Theodore A. Low upper bounds of ideals. J. Symbolic Logic 74 (2009), no. 2, 517--534. doi:10.2178/jsl/1243948325. https://projecteuclid.org/euclid.jsl/1243948325